Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 22, NWS New Orleans, LA

March 31, 20254 parishes in Louisiana

NWS New Orleans, LA issued this tornado warning at Mar 31, 2025, 5:28 AM CDT for 4 parishes in Louisiana. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2025, 5:28 AM CDT (10:28 UTC)
Expired
Mar 31, 2025, 6:15 AM CDT
In force
47 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties East Baton Rouge Parish, LA, East Feliciana Parish, LA, Pointe Coupee Parish, LA, West Feliciana Parish, LA

The radar

The Hammond radar (KHDC), 88 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 5:35 AM CDTTSTM WND DMG3 Nne St. Francisville, LATrees down on Bains Rd.
Mar 31, 5:40 AM CDTTSTM WND DMG6 Ese St. Francisville, LATrees down on Folkes Rd.
Mar 31, 5:44 AM CDTTSTM WND DMG6 Sw Jackson, LATrees down on LA 966.
Mar 31, 6:05 AM CDTTSTM WND DMG4 N Slaughter, LACorrects previous tstm wnd dmg report from 4 N Slaughter. East Feliciana EM reports trees down across the parish, near Hwy 19, 955 and near 952.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 3:48 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2025-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3238 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

777 
WFUS54 KLIX 311028
TORLIX
LAC033-037-077-125-311115-
/O.NEW.KLIX.TO.W.0022.250331T1028Z-250331T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
528 AM CDT Mon Mar 31 2025

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Southeastern West Feliciana Parish in southeastern Louisiana...
  East central Pointe Coupee Parish in southeastern Louisiana...
  East Feliciana Parish in southeastern Louisiana...
  North central East Baton Rouge Parish in southeastern Louisiana...

* Until 615 AM CDT.

* At 528 AM CDT, severe thunderstorms capable of producing both
  tornadoes and straight line wind damage were located near New
  Roads, moving east at 45 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  St. Francisville around 535 AM CDT.
  Jackson around 545 AM CDT.
  Clinton around 600 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3066 9147 3078 9153 3100 9113 3100 9100
      3071 9100
TIME...MOT...LOC 1028Z 256DEG 38KT 3076 9146 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

KLG
5 follow-up statements
703 
WWUS54 KLIX 311038
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
538 AM CDT Mon Mar 31 2025

LAC033-037-077-125-311115-
/O.CON.KLIX.TO.W.0022.000000T0000Z-250331T1115Z/
West Feliciana LA-Pointe Coupee LA-East Feliciana LA-
East Baton Rouge LA-
538 AM CDT Mon Mar 31 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
SOUTHEASTERN WEST FELICIANA...EASTERN POINTE COUPEE...CENTRAL EAST
FELICIANA AND NORTH CENTRAL EAST BATON ROUGE PARISHES...

At 538 AM CDT, severe thunderstorms capable of producing both 
tornadoes and straight line wind damagewas located over St.
Francisville, moving east at 45 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Jackson around 545 AM CDT.
  Clinton and Wilson around 600 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3069 9140 3080 9141 3084 9140 3100 9113
      3100 9100 3071 9100
TIME...MOT...LOC 1038Z 254DEG 38KT 3079 9134 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

KLG
330 
WWUS54 KLIX 311047
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
547 AM CDT Mon Mar 31 2025

LAC077-311057-
/O.CAN.KLIX.TO.W.0022.000000T0000Z-250331T1115Z/
Pointe Coupee LA-
547 AM CDT Mon Mar 31 2025

...THE TORNADO WARNING FOR EASTERN POINTE COUPEE PARISH IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Louisiana.

&&

LAT...LON 3069 9131 3083 9132 3095 9100 3071 9100
TIME...MOT...LOC 1047Z 258DEG 34KT 3076 9122 

$$

LAC033-037-125-311115-
/O.CON.KLIX.TO.W.0022.000000T0000Z-250331T1115Z/
West Feliciana LA-East Feliciana LA-East Baton Rouge LA-
547 AM CDT Mon Mar 31 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
SOUTHEASTERN WEST FELICIANA...CENTRAL EAST FELICIANA AND NORTH
CENTRAL EAST BATON ROUGE PARISHES...

At 547 AM CDT, severe thunderstorms capable of producing both 
tornadoes and straight line wind damage was located near Jackson, 
moving east at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Slaughter and Jackson around 550 AM CDT.
  Clinton around 600 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3069 9131 3083 9132 3095 9100 3071 9100
TIME...MOT...LOC 1047Z 258DEG 34KT 3076 9122 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

KLG
575 
WWUS54 KLIX 311054
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
554 AM CDT Mon Mar 31 2025

LAC033-125-311104-
/O.CAN.KLIX.TO.W.0022.000000T0000Z-250331T1115Z/
West Feliciana LA-East Baton Rouge LA-
554 AM CDT Mon Mar 31 2025

...THE TORNADO WARNING FOR SOUTHEASTERN WEST FELICIANA AND NORTH
CENTRAL EAST BATON ROUGE PARISHES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Louisiana.

&&

LAT...LON 3073 9122 3080 9122 3090 9100 3074 9100
TIME...MOT...LOC 1054Z 256DEG 35KT 3077 9116 

$$

LAC037-311115-
/O.CON.KLIX.TO.W.0022.000000T0000Z-250331T1115Z/
East Feliciana LA-
554 AM CDT Mon Mar 31 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR CENTRAL
EAST FELICIANA PARISH...

At 554 AM CDT, severe thunderstorms capable of producing both 
tornadoes and straight line wind damage was located near Slaughter, 
or near Jackson, moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Clinton around 605 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3073 9122 3080 9122 3090 9100 3074 9100
TIME...MOT...LOC 1054Z 256DEG 35KT 3077 9116 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KLG
542 
WWUS54 KLIX 311102
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
602 AM CDT Mon Mar 31 2025

LAC037-311115-
/O.CON.KLIX.TO.W.0022.000000T0000Z-250331T1115Z/
East Feliciana LA-
602 AM CDT Mon Mar 31 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR SOUTH
CENTRAL EAST FELICIANA PARISH...

At 602 AM CDT, severe thunderstorms capable of producing both 
tornadoes and straight line wind damage located over Slaughter, or 
near Jackson, moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Slaughter around 605 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3073 9118 3078 9119 3086 9100 3074 9100
TIME...MOT...LOC 1102Z 260DEG 28KT 3076 9114 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KLG
438 
WWUS54 KLIX 311105
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
605 AM CDT Mon Mar 31 2025

LAC037-311115-
/O.EXP.KLIX.TO.W.0022.000000T0000Z-250331T1115Z/
East Feliciana LA-
605 AM CDT Mon Mar 31 2025

...THE TORNADO WARNING FOR SOUTH CENTRAL EAST FELICIANA PARISH WILL
EXPIRE AT 615 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Louisiana.

&&

LAT...LON 3073 9118 3078 9119 3086 9100 3074 9100
TIME...MOT...LOC 1105Z 256DEG 38KT 3076 9114 

$$

KLG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 31, 4:02 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Mar 31, 4:02 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
402 AM CDT Mon Mar 31 2025

...NEW SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(Today through Tuesday)
Issued at 402 AM CDT Mon Mar 31 2025

Taking a look at the IR satellite this morning as well as the LCH
RDA, showers and thunderstorms are developing/continuing to
develop upstream, similar to the depiction from the earlier CAMs
at 00z. With this solution verifying, still think a MCS will
evolve over the next couple of hours and rush eastward into our
CWFA by 5am or so. Instability is not lacking, although perhaps a
bit lower than the 00z sounding suggested with the lose of some
surface heating. However, the mid level lapse rates are incredibly
steep. Once the MCS gets going it shouldn't have much to hold it
back. Timing is still a bit interesting this morning. As of now a
well established cold pool obviously hasn't developed, but as it
does there could be some signs of a bit faster solution. Still,
think the primary concerns with the MCS will be strong winds. H5
temps and more than enough CAPE in the hail growth region should
also suggest some hail potential. And, indeed, CenLa has
experienced some large hail this morning with a few supercells
although think the threat will decrease somewhat as a squall line
develops. As for heavy rain potential, PWATs are high or roughly
around 1.7" or so, which is fairly high (though not record
breaking). It appears the MCS will be rather transient so
widespread flash flooding will be limited. That said, any cells
the merge and back build into the line (especially along and north
of the I10/12 corridor) will have some flash flooding potential,
especially over locations that got several inches of rain on
Sunday.

Today, behind the storms, a cold front is forecast to move through
and eventually stall over the north Gulf as the mean flow becomes
more zonal/parallel. Temperatures show very little sign of change
behind the front, especially with the lack of much of an
amplifying broad scale wave. Instead, our region will remain
under again a zonal flow and the low level flow will start to
shift onshore and gradually strengthen through the end of the
short term promoting warmer temps. (Frye)

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 402 AM CDT Mon Mar 31 2025

Going into the long term an H5 ridge builds and centers over the
Bahamas, which puts our region in southwesterly flow aloft.
Globals are pinging some weak WAA showers/streamer showers during
the afternoon hours on both Tuesday and Wednesday. At this point,
POPs are on the lower side, but certainly not zero. The other
story will be the afternoon temperatures. The higher h5 heights
and return flow should help with this warm up. In fact, some
record temperatures could be in trouble as MaxTs increase to near
90F for some through much of the medium range (outside of Tuesday
and Sunday).

Breezy onshore flow will be rather persistent through much of the
long term. In fact, over time with a longer fetch over the Gulf,
water will begin to pile up along the coast with the potential for
coastal flooding, especially in those favored locations such as
Waveland and Shell Beach. That on top of favorable astronomical
tides, we may need coastal flood headlines for much of the
coastline with the need for warnings not out of the realm of
possibility.

Going into late week, a front hangs up within the southwesterly
flow aloft. This should keep much of rain/storm chances to our
northwest Thursday through around Saturday or so. However, a broad
scale trough over the western states will move eastward along with
an H5 Canadian trough amplifying over the Ohio River Valley. This
will be enough to finally bring the front through the region
likely Sunday or Monday. With it, shower and T'storm chances
increase, although first glance the best strong/severe storm
potential will reside north...but climo and synoptically seems at
least marginally favorable. (Frye)

&&

.AVIATION...
(06Z TAFS)
Issued at 1200 AM CDT Mon Mar 31 2025

Generally MVFR to IFR ceilings at forecast issuance time. IFR
ceilings likely to be widespread over the next several hours.
Convective line timing hasn't changed much since the mid-evening
discussion, and have limited the convective window to a 2-3 hour
TEMPO at terminals with IFR conditions and wind gusts of 45 to 50
knots with the line. Should see improvement to at least MVFR by
18z and VFR by evening. Some potential for low conditions around
sunrise Tuesday, especially at KMCB.

&&

.MARINE...
Issued at 402 AM CDT Mon Mar 31 2025

After some morning fog/very low stratus across the Gulf waters,
expect winds to remain moderate generally out of the southwest as
a cold front nears our area later today. Behind the front, winds
begin to shift of the north and east. As high pressure moves east
of the region, a stronger pressure gradient develops and increases
winds and seas. Hazardous marine conditions will likely be around
through much of the workweek before some very gradual
improvements late in the period. (Frye)

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  81  57  83  68 /  90   0  10   0
BTR  83  63  84  71 /  80   0  10   0
ASD  84  62  83  70 /  90   0  10   0
MSY  83  67  82  72 /  90   0  10   0
GPT  80  62  78  68 /  90   0  10   0
PQL  81  61  81  67 /  90   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Dense Fog Advisory until 10 AM CDT this morning for GMZ532-536-
     538-550-552-555-557-570-572-575-577.

MS...None.
GM...Dense Fog Advisory until 10 AM CDT this morning for GMZ536-538-
     550-552-555-557-570-572-575-577.

&&

SHORT TERM...RDF
LONG TERM....RDF
AVIATION...RW
MARINE...RDF

In the hours before

Special weather statement, Mar 31, 2:53 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service New Orleans LA
253 AM CDT Mon Mar 31 2025

LAZ034-035-047-MSZ068-310800-
Pointe Coupee LA-West Baton Rouge LA-West Feliciana LA-Wilkinson MS-
253 AM CDT Mon Mar 31 2025

...STRONG TO SEVERE THUNDERSTORMS WILL IMPACT PORTIONS OF
NORTHWESTERN WEST BATON ROUGE, WEST FELICIANA, POINTE COUPEE
PARISHES IN SOUTHEASTERN LOUISIANA AND WILKINSON COUNTIES THROUGH
300 AM CDT
...

At 251 AM CDT, Doppler radar was tracking a cluster of severe
thunderstorms along a line extending from near Alexandria
International Airport to near Harmony. Movement was northeast at 40
mph.

HAZARD...Storms approaching in the next few hours early this morning
         capable of producing damaging wind gusts greater than 60mph
         and large hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wakefield, Spillman, Morganza, Batchelor, Woodville, Livonia,
Fordoche, Lettsworth, Fort Adams, St. Francisville, Dolorosa, New
Roads, and Lottie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3132 9110 3130 9108 3056 9136 3050 9175
      3052 9173 3071 9173 3086 9182 3097 9181
      3104 9172 3104 9165 3102 9165 3097 9166
      3104 9156 3113 9163 3124 9156 3122 9151
      3124 9148 3128 9149 3132 9146 3137 9122
TIME...MOT...LOC 0751Z 241DEG 36KT 3135 9258 3059 9287

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

KLG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 10:56 PM CDTMarine Dense Fog AdvisoryLIX11 hr
Mar 31, 2:53 AM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana7 min
Mar 31, 4:35 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXEast Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana55 min
Mar 31, 4:56 AM CDTTornado WarningLIXPointe Coupee, West Feliciana49 min
Mar 31, 5:24 AM CDTSevere Thunderstorm Warning Destructive damage threatLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana51 min
Mar 31, 5:35 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge55 min
Mar 31, 5:46 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena29 min
Mar 31, 5:53 AM CDTTornado WarningLIXSaint Helena25 min
Mar 31, 6:03 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston42 min
Mar 31, 6:13 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa, Washington62 min
Mar 31, 6:30 AM CDTTornado WarningLIXSaint Helena, Tangipahoa, Washington31 min
Mar 31, 6:43 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Livingston32 min
Mar 31, 6:50 AM CDTSevere Thunderstorm WarningLIXLivingston, Saint Tammany, Tangipahoa, Washington55 min
Mar 31, 6:52 AM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint John the Baptist, Tangipahoa53 min
Mar 31, 6:54 AM CDTSpecial Marine WarningLIX51 min
Mar 31, 6:58 AM CDTTornado WarningLIXLivingston, Tangipahoa25 min
Mar 31, 7:03 AM CDTTornado Warning Tornado observedLIXLivingston, Saint John the Baptist, Tangipahoa42 min
Mar 31, 7:34 AM CDTSpecial Marine WarningLIX56 min
Mar 31, 7:36 AM CDTSpecial Marine WarningLIX54 min
Mar 31, 7:39 AM CDTSpecial Marine WarningLIX96 min
Mar 31, 7:42 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXJefferson, Orleans, Saint Bernard, Saint Charles48 min
Mar 31, 7:46 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXSaint Tammany, Washington59 min
Mar 31, 7:50 AM CDTSpecial Weather StatementLIXAssumption, Saint Charles, Saint James, Saint John the Baptist40 min
Mar 31, 7:50 AM CDTSpecial Weather StatementLIXAssumption, Saint Charles, Saint James, Saint John the Baptist40 min
Mar 31, 7:50 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXSaint Tammany55 min
Mar 31, 7:53 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXSaint Tammany52 min
Mar 31, 7:57 AM CDTSevere Thunderstorm WarningLIXAssumption, Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard and 4 more63 min
Mar 31, 7:58 AM CDTFlash Flood WarningLIXJefferson, Orleans, Saint Bernard3 hr
Mar 31, 8:42 AM CDTFlash Flood WarningLIXJefferson, Orleans, Saint Charles, Saint John the Baptist2 hr
Mar 31, 8:47 AM CDTSpecial Marine WarningLIX88 min
Mar 31, 9:01 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more42 min
Mar 31, 9:33 AM CDTSpecial Marine WarningLIX57 min
Mar 31, 9:47 AM CDTSpecial Weather StatementLIXJefferson, Lafourche, Terrebonne28 min
Mar 31, 10:09 AM CDTSpecial Marine WarningLIX66 min
Mar 31, 10:42 AM CDTSpecial Marine WarningLIX93 min
Mar 31, 11:09 AM CDTSpecial Marine WarningLIX66 min
Mar 31, 12:12 PM CDTSpecial Marine WarningLIX93 min
Mar 31, 12:54 PM CDTSpecial Marine WarningLIX66 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.